Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Typical intersections of continuous functions with monotone functions


Author: M. Hejný
Journal: Proc. Amer. Math. Soc. 118 (1993), 1131-1137
MSC: Primary 26A48; Secondary 26A21
MathSciNet review: 1159171
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For each parameter $ \Phi $ a typical continuous function intersects every monotone function in a $ (\Phi )$-uniformly symmetrically porous set.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A48, 26A21

Retrieve articles in all journals with MSC: 26A48, 26A21


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1159171-0
Keywords: Typical continuous function, intersection with monotonous functions, porous set, Banach-Mazur game
Article copyright: © Copyright 1993 American Mathematical Society